File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H ∞ control of discrete-time Markovian jump systems in the presence of incomplete knowledge of transition probabilities and saturating actuator

TitleRobust H ∞ control of discrete-time Markovian jump systems in the presence of incomplete knowledge of transition probabilities and saturating actuator
Authors
KeywordsActuator Saturation
Domain Of Attraction In Mean Square Sense
Incomplete Knowledge Of Transition Probabilities
Markovian Jump Systems
Issue Date2012
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2012, v. 22 n. 15, p. 1753-1764 How to Cite?
AbstractThis paper deals with the problem of robust H ∞ control for a class of discrete-time Markovian jump systems subject to both actuator saturation and incomplete knowledge of transition probability. Different from the previous results where the transition probability is completely known, a more general situation where only partial information on the exact values of elements in transition probability matrix is considered. By introducing some free parameters to express the relationship for the known and the unknown elements of transition probability matrix in stability analysis, a criterion is established to guarantee the stochastic stability of the closed-loop system as well as an H ∞ performance index. The concept of domain of attraction in mean square sense is used to analyze the closed-loop stability, and the mode-dependent H ∞ state-feedback controller is designed. It is shown that, even in the absence of actuator saturation, the obtained result is less conservative than the existing one. A numerical example is provided to illustrate the effectiveness of the proposed method. © 2011 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/157136
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWang, Yen_US
dc.contributor.authorSun, Yen_US
dc.contributor.authorZuo, Zen_US
dc.contributor.authorChen, MZen_US
dc.date.accessioned2012-08-08T08:45:29Z-
dc.date.available2012-08-08T08:45:29Z-
dc.date.issued2012en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2012, v. 22 n. 15, p. 1753-1764en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/157136-
dc.description.abstractThis paper deals with the problem of robust H ∞ control for a class of discrete-time Markovian jump systems subject to both actuator saturation and incomplete knowledge of transition probability. Different from the previous results where the transition probability is completely known, a more general situation where only partial information on the exact values of elements in transition probability matrix is considered. By introducing some free parameters to express the relationship for the known and the unknown elements of transition probability matrix in stability analysis, a criterion is established to guarantee the stochastic stability of the closed-loop system as well as an H ∞ performance index. The concept of domain of attraction in mean square sense is used to analyze the closed-loop stability, and the mode-dependent H ∞ state-feedback controller is designed. It is shown that, even in the absence of actuator saturation, the obtained result is less conservative than the existing one. A numerical example is provided to illustrate the effectiveness of the proposed method. © 2011 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectActuator Saturationen_US
dc.subjectDomain Of Attraction In Mean Square Senseen_US
dc.subjectIncomplete Knowledge Of Transition Probabilitiesen_US
dc.subjectMarkovian Jump Systemsen_US
dc.titleRobust H ∞ control of discrete-time Markovian jump systems in the presence of incomplete knowledge of transition probabilities and saturating actuatoren_US
dc.typeArticleen_US
dc.identifier.emailChen, MZ:mzqchen@hku.hken_US
dc.identifier.authorityChen, MZ=rp01317en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1783en_US
dc.identifier.scopuseid_2-s2.0-84866413097en_US
dc.identifier.hkuros205234-
dc.identifier.isiWOS:000308992500007-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridWang, Y=35231748100en_US
dc.identifier.scopusauthoridSun, Y=44761369100en_US
dc.identifier.scopusauthoridZuo, Z=23391455600en_US
dc.identifier.scopusauthoridChen, MZ=35085827300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats